MathSciNet Relay Station
MathSciNet bibliographic data
MR973847 (90a:05097) 05C25
Thomassen, Carsten; Watkins, Mark E. Infinite vertex-transitive, edge-transitive non-$1$-transitive graphs. Proc. Amer. Math. Soc. 105 (1989), no. 1, 258–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement